• Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Clozapine-Induced Priapism Has Made Me Sexually Impotent

P

puckhead103

Member
Joined
May 13, 2018
Messages
8
back in august 7 of this year, i had a clozapine induced priapism...

i was too embarrassed to get emergency help and also i was afraid my medicare/medcaid benefits would not cover emergencies..

now i'm sexually impotent....

no longer i get erections that are automatic...

thinking erotic thoughts do not translate into erections...

now it takes longer to get them..usually i have to "pump my penis" get an erection...

i read on google that if priapisms are not taken care of, it will result in permanent sexual impotence...

also i have a paraphiliac disorder where i get erections from non-human contact....it seems that this priapism has "cured" my paraphiliac disorder..

i'm really depressed at this point...

sorry...
 
Poopy Doll

Poopy Doll

Well-known member
Joined
Jun 13, 2015
Messages
11,502
Location
Fort Lauderdale, Florida, USA
Dear Puckhead, I'm sorry this has happened to you. I have a medical problem from a psychiatric drug also. From depakote hurting all my muscles, I now cannot sit without pain. Crazy problems from taking drugs is what we have now.

But you're still a good man, a good person, a good soul.

Does your libido still make you want to have sex ?? And then you can't ??

In my situation, the drugs have diminished the libido. That seems a good option for me as my legs will hurt terribly if I have sex, so having desire is not desirable.

Remember, we are still smart and funny and kind and capable of doing many things like helping people on the Forum or helping people out in real life.
 
P

puckhead103

Member
Joined
May 13, 2018
Messages
8
Dear Puckhead, I'm sorry this has happened to you. I have a medical problem from a psychiatric drug also. From depakote hurting all my muscles, I now cannot sit without pain. Crazy problems from taking drugs is what we have now.

But you're still a good man, a good person, a good soul.

Does your libido still make you want to have sex ?? And then you can't ??

In my situation, the drugs have diminished the libido. That seems a good option for me as my legs will hurt terribly if I have sex, so having desire is not desirable.

Remember, we are still smart and funny and kind and capable of doing many things like helping people on the Forum or helping people out in real life.
right now, i don't have a partner...

another problem is i have a paraphilia...

i do have some erections but not for sex...

thanks for answering though...
 
Thread starter Similar threads Forum Replies Date
B Psychiatric Drugs/Medications 2
P Psychiatric Drugs/Medications 3
C Psychiatric Drugs/Medications 3
Top